MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PAMIRA S 60; ICD LEAD

BIOTRONIK SE & CO. KG PAMIRA S 60; ICD LEAD
Model Number 428768
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Noise seen on rv channel.Recommended discussing with physician.Device remains implanted.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.The insulation was found abraded through 12.5 cm proximal to the lead tip, which is assumed to be the root cause of the reported oversensing.The characteristics of this damage indicate unexpected, excessive wear on the lead.Thus, it is assumed that the lead was subject to severe mechanical stress in the implanted state.Causes for elevated stresses are difficult to determine.An accumulation of different factors may impact wear on the lead.These factors include interaction with atypical tissue, significant cardiac motion due to an adverse lead position including slack, or a potential increased ingrowth which had impact on the manoeuvrability of the lead.Furthermore, tortuous cardiac anatomy, high patient activity levels, and significant manual labour involving the upper body are known contributing factors.Furthermore, a cut into the insulation was found 23.5 cm distal to the df4 connector pin, which probably occurred during the explantation procedure.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PAMIRA S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24572086
Report Number1028232-2026-01238
Device Sequence Number21209152
Product Code NVY
UDI-Device Identifier04035479156442
UDI-Public(01)04035479156442(17)260331
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number428768
Device Catalogue Number428768
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/17/2026
05/05/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/23/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale